# SDR USAA001480

- Difficulty date: September 11, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD SKIN CRACKED .500 INCH, BULKHEAD 178, WL 213.  INSTALLED EXT DOUBLER PER SRM 53-10-08 AND EA 67899.  (M)
